ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Further results on uniqueness of derivatives of meromorphic functions sharing three sets

Banerjee, A. and Majumder, S. and Chakraborty, B. (2017) Further results on uniqueness of derivatives of meromorphic functions sharing three sets. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 3-19. ISSN 00002-3043

[img] PDF
Download (5Mb)
    Item Type: Article
    Additional Information:
    Uncontrolled Keywords: meromorphic function; uniqueness; weight sharing; derivative; shared set
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Apr 2017 14:28
    Last Modified: 28 Apr 2017 14:28
    URI: http://mathematics.asj-oa.am/id/eprint/2541

    Actions (login required)

    View Item